International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 10, Pages 579-583
Derivations in Banach algebras
1Department of Mathematics Education, Seowon University, Chungbuk, Chongju 361-742, Korea
2Department of Mathematics, Chungnam National University, Taejon 305-764, Korea
Received 23 October 2000; Revised 2 June 2001
Copyright © 2002 Kyoo-Hong Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present some conditions which imply that a derivation on a
Banach algebra maps the algebra into its Jacobson radical.